# SDR ASAA2021030334439

- Difficulty date: March 3, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5712U35
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 986 @R2 DOOR AREA CORRODED AT MOUNT FITTING. GROUNDED - YES. REMOVED DAMAGE PER B737-800 SRM 53-70-15 ORIG THICKNESS .040, MAT LOSS .015NEW THICKNESS .025, AREA OUT OF LIMITS PER B737-800 SRM 53-70-15. REMOVED WEB PER B737-800 SRM 51-40-02, INSTALLED P# 147A5712035 PO# 994829.1 SRM. 51-40-02 AND BAC DWG 147A5700.
